# SDR JJBA20210219021

- Difficulty date: February 19, 2021
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N16183
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500914
- Aircraft time: 37,370 hours, 24,750 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BAGGAGE COMP FIRE EXT WARNING ILLUMINATED WITH NO EICAS MESSAGE. R&R HIGH RATE AND METERING BAGGAGE FIRE BOTTLES. R&R CARGO SMOKE DETECTOR. OPS CHECK COMPLETED. VERIFIED BAGGAGE EXT LIGHT EXTINGUISHED AFTER OPS CHECK. NO FAULTS FOUND.
